# SDR DXTA2025120205928

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 9,522 hours, 7,558 cycles
- Engine: Pwc PW535E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 73874244
- Part serial: 7387091N00962
- Condition: Failed
- Part time: 6,846 hours, 5,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FEED 1 FAULT & FUEL FEED 2 FAULT MESSAGES DISPLAYED IN FLT, ACCOMPANIED WITH YELLOW XS OVER MOTIVE FLOW PUMPS ON FUEL SYNOPTIC PAGE. NR 1 MESSAGE APPEARED FIRST FOLLOWED BY NR 2 A FEW SECS LATER WHEN CLIMBING THROUGH APPROX FL280.  ALL INDICATIONS REMAINED FOR DURATION OF FLT. NO OTHER ABNORMAL INDICATIONS IN FUEL SYS.  COMPLIED WITH 3 SYS OPS CHKS WITH NO DEFECTS NOTED. COMPLIED WITH ENG RUNS WITH NO DEFECTS NOTED.  CONTACT CENTER RECOMMENDS REPLACEMENT OF EFCU.  REMOVED ACCESS PANELS Z41CZ, 241AZ, & 242AZ TO GAIN ACCESS TO EFCU. R & R EFCU WITH MODIFIED UNIT. PERFORMED ELECTRICAL FUEL QTY INDICATING INSP CHK. CHKD SATISFACTORY.  PERFORMED FUEL LOW PRESSURE WARNING SYS INSP CHK. CHKD SAT. REQUESTED FOR ACFT TO BE BROUGHT OUTSIDE FOR ENG RUN. PERFORMED ENG RUN WITH NO DEFECTS NOTED. CLOSED UP ALL ACCESS PANELS & RETURNED ACFT TO ORIGINAL CONFIGURATION. WORK DONE IAW AMM 25-41-05.
